# SDR MWEA070012

- Difficulty date: May 23, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 59,756 hours, 20,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS, AFT SECTION ARE INOPERATIVE, ROW 26 TO 30.  REMOVED AND REPLACED BATTERY PACK.
